Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 527, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 5:04 PM CDT for Bolivar County, Sunflower County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 5:04 PM CDT (22:04 UTC)
- Expired
- Jul 4, 2011, 6:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS
The radar
The Little Rock radar (KLZK), 167 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 5:50 PM CDT | TSTM WND GST 55 | Sunflower, MS | TREE REPORTED DOWN IN SUNFLOWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1502 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
902
WUUS54 KJAN 042204
SVRJAN
MSC011-133-042300-
/O.NEW.KJAN.SV.W.0527.110704T2204Z-110704T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
CLEVELAND...
CENTRAL SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...RULEVILLE...DREW...
* UNTIL 600 PM CDT
* AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF BENOIT MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENOVA...BOYLE...BLAINE AND SUNFLOWER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3382 9046 3351 9046 3354 9121 3359 9122
3360 9116 3366 9118 3372 9116 3367 9111
3368 9104 3371 9105 3372 9114 3378 9112
3379 9099 3385 9107 3399 9102 3397 9097
3401 9098 3404 9089 3408 9087
TIME...MOT...LOC 2204Z 315DEG 8KT 3367 9087
$$
MME2 follow-up statements
117
WWUS54 KJAN 042224
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
524 PM CDT MON JUL 4 2011
MSC011-133-042300-
/O.CON.KJAN.SV.W.0527.000000T0000Z-110704T2300Z/
BOLIVAR MS-SUNFLOWER MS-
524 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL SUNFLOWER AND BOLIVAR COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES SOUTH OF PACE MOVING SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MERIGOLD...BLAINE...SUNFLOWER...SHAW...RULEVILLE...RENOVA...DREW...
DODDSVILLE...CLEVELAND AND BOYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3397 9099 3382 9046 3351 9046 3355 9121
3359 9122 3360 9116 3366 9118 3371 9116
3367 9111 3368 9104 3371 9105 3372 9114
3378 9112 3377 9100 3379 9099 3385 9107
3399 9102
TIME...MOT...LOC 2224Z 303DEG 5KT 3369 9088
$$
MME201
WWUS54 KJAN 042257 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT MON JUL 4 2011
MSC011-133-042307-
/O.EXP.KJAN.SV.W.0527.000000T0000Z-110704T2300Z/
BOLIVAR MS-SUNFLOWER MS-
557 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUNFLOWER AND BOLIVAR
COUNTIES WILL EXPIRE AT 600 PM CDT...
LAT...LON 3397 9099 3382 9046 3351 9046 3355 9121
3359 9122 3360 9116 3366 9118 3371 9116
3367 9111 3368 9104 3371 9105 3372 9114
3378 9112 3377 9100 3379 9099 3385 9107
3399 9102
TIME...MOT...LOC 2257Z 303DEG 5KT 3367 9083
$$
MMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:04 PM CDT, 1 hour earlier.
Area forecast discussion, Jul 4, 4:04 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT MON JUL 4 2011 .DISCUSSION... LATE AFTERNOON THROUGH TONIGHT... CONVECTIVE PRECIPITATION HAS BEEN MOST PROMINENT ALONG A LOW-LEVEL MOISTURE/CONVERGENCE AXIS EXTENDING FROM SOUTH CENTRAL INTO EAST CENTRAL MS WHERE MIXED LAYER CAPE IS UP TO ~3500 J/KG AND PRECIPITABLE WATER ~ 2 INCHES. AND STEEP LOW-MID LEVEL LAPSE RATES AND DCAPE UP TO 1200 J/KG ARE CONTRIBUTING TO AN ACTIVE MICROBURST DAY. MEANWHILE...A SHORTWAVE TROUGH WORKING ITS WAY SOUTH INTO THE TN VALLEY REGION IS LOWERING HEIGHTS OVER NRN PORTIONS OF THE ARKLAMISS AND THIS COMBINED WITH AN OLD OUTFLOW BOUNDARY HAS LED TO ANOTHER ROUND OF STORMS NOW APPROACHING THE HWY 82 CORRIDOR. THESE STORMS ARE BIT MORE MORE ORGANIZED AND WILL ALSO BE CAPABLE OF DAMAGING WINDS/HAIL AS THEY MOVE INTO A MORE UNSTABLE AIRMASS. IT SEEMS INEVITABLE THAT OUTFLOW FROM THE NRN CONVECTION AND SRN CONVECTION WILL COMBINE TO INCREASE TSTM COVERAGE FOR AREAS NORTH OF I-20 AND SOUTH OF HWY 82 AS WE GO INTO THE EARLY EVNG. GIVEN THE HIGH MOISTURE CONTENT...BOUNDARY MERGERS...AND SLOW STORM MOVEMENTS...WILL MENTION THE POTENTIAL FOR LOCALIZED FLASH FLOODING IN ADDITION TO SEVERE WEATHER POTENTIAL IN THE HWO THROUGH EARLY EVENING. OTHERWISE... EXPECT THE SHOWER/TSTM ACTIVITY TO GRADUALLY COME TO AN END LATE THIS EVENING AND OVERNIGHT AS NIGHTTIME COOLING AND CONVECTIVE OVERTURNING STABILIZE THE AIRMASS. TUESDAY AND TUESDAY NIGHT... ENERGY FROM THE SHORTWAVE TROUGH WILL PERSIST OVER THE ARKLAMISS AS WE GO INTO MID WEEK. THIS WILL SET UP A FAVORABLE PATTERN FOR MAINLY AFTN/EVENING SHOWERS/TSTMS ALONG WITH A CONTINUED RISK FOR MICROBURSTS. THE RIDGE/TROUGH POSTIONS SEEM MOST FAVORABLE FOR GETTING GREATER CONVECTIVE COVERAGE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR TUESDAY AFTN/EVNG. AFTERNOON READINGS SHOULD NOT BE QUITE AS HOT GIVEN INCREASED MOISTURE/CONVECTION AND DECREASING RIDGE INFLUENCE. /EC/ WEDNESDAY THROUGH SUNDAY...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... VFR CONDITIONS WITH SCT-BKN DECKS 4-6K FEET WERE BEING OBSERVED THIS AFTER OUTSIDE OF THUNDERSTORM AREAS. SCATTERED TO NUMEROUS THUNDERSTORMS WERE NOTED OVER THE EAST AND SOUTH WITH MORE ISOLATED COVERAGE TO THE NORTHWEST. ACTIVITY CAN BE EXPECTED TO CONTINUE THROUGH 04Z TUE WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MODELS STILL INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH INTO OUR AREA. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE...ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. SCATTERED TO NUMEROUS STORMS CAN BE EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EVENING. /22/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 95 72 94 / 37 34 43 28 MERIDIAN 70 95 70 94 / 32 36 43 21 VICKSBURG 73 95 71 93 / 45 31 47 27 HATTIESBURG 73 95 73 94 / 26 39 21 25 NATCHEZ 72 93 72 91 / 25 44 24 32 GREENVILLE 75 96 73 94 / 52 34 46 24 GREENWOOD 73 95 72 94 / 48 36 47 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/BK/22/
Hazardous weather outlook, Jul 4, 4:16 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 416 PM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 416 PM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING AS A VERY UNSTABLE AND MOIST AIRMASS SUPPORTS THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF GOLFBALLS. THE GREATEST RISK FOR SEVERE WEATHER BE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON...AND THEN SHIFT TO AREAS FARTHER NORTHWEST AS WE GO INTO THE EARLY EVENING. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. ALSO...THE VERY MOIST AIR AND SLOW STORM MOVEMENT COULD LEAD TO A QUICK TWO TO THREE INCHES OF RAINFALL AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. EC
In the hours before
Special weather statement, Jul 4, 4:24 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT MON JUL 4 2011
MSZ026-042155-
GRENADA MS-
424 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF GORE SPRINGS AT
424 PM CDT...MOVING SOUTHEAST AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
STORM. PERSONS ON OR NEAR GRENADA LAKE SHOULD SEEK SHELTER.
REMEMBER...WHEN THUNDER ROARS...GO INDOORS.
PEOPLE IN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3388 8976 3387 8951 3387 8950 3368 8951
3369 8994 3389 8994 3391 8984 3390 8977
TIME...MOT...LOC 2124Z 320DEG 8KT 3381 8965
DLLocal storm report, Jul 4, 4:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 10 W LAUREL 31.69N 89.31W
07/04/2011 JONES MS EMERGENCY MNGR
DAMAGE TO OUTBUILDING NEAR HIGHWAY 84 WEST. TIN WAS BLOWN
INTO THE YARD AND ACROSS HIGHWAY 84 INTO THE MEDIAN.
POWER POLE WAS SNAPPED AT THE BOTTOM.
&&
JCULINSpecial weather statement, Jul 4, 4:34 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 434 PM CDT MON JUL 4 2011 MSZ045-046-042235- KEMPER MS-NESHOBA MS- 434 PM CDT MON JUL 4 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF PEARL RIVER TO BLUFF SPRINGS AT 434 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN NESHOBA AND KEMPER COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3291 8931 3291 8837 3259 8840 3260 8930 TIME...MOT...LOC 2134Z 291DEG 17KT 3280 8927 3278 8879 MME
Local storm report, Jul 4, 4:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST HATTIESBURG 31.31N 89.31W
07/04/2011 E64.00 MPH FORREST MS UNKNOWN
WIND GUST ON WDAM SKYCAM ON TOP OF FORREST GENERAL
HOSPITAL IN CENTRAL HATTIESBURG.
&&
JCULINLocal storm report, Jul 4, 4:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS PUBLIC
REPORTS OF TREES DOWN AT HARDY AND 31ST STREET AS WELL AS
28TH AVENUE IN HATTIESBURG.
&&
JCULINLocal storm report, Jul 4, 4:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL HATTIESBURG 31.31N 89.31W
07/04/2011 E1.25 INCH FORREST MS PUBLIC
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED.
0456 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/04/2011 FORREST MS PUBLIC
REPORTS OF TREES DOWN AT HARDY AND 31ST STREET AS WELL AS
28TH AVENUE AND LEE CIRCLE IN HATTIESBURG.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Jul 3, 7:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 3, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 41 min |
| Jul 3, 7:33 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 8:23 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 3, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 3, 9:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Jul 3, 9:30 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 26 min |
| Jul 3, 10:07 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 23 min |
| Jul 3, 10:22 PM CDT | Special Weather Statement | JAN | Choctaw | 28 min |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 4, 1:13 PM CDT | Special Weather Statement | JAN | Lincoln | 37 min |
| Jul 4, 1:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| Jul 4, 1:28 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Jul 4, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 62 min |
| Jul 4, 1:50 PM CDT | Flash Flood Warning | JAN | Noxubee | 115 min |
| Jul 4, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 64 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 28 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 65 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jul 4, 2:22 PM CDT | Special Weather Statement | JAN | Jasper, Lauderdale, Newton | 58 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Copiah | 59 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 65 min |
| Jul 4, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 55 min |
| Jul 4, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 61 min |
| Jul 4, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Jul 4, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 44 min |
| Jul 4, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Jul 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 54 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Jul 4, 3:52 PM CDT | Flash Flood Warning | JAN | Kemper | 113 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 32 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 4, 4:11 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Jul 4, 4:24 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jul 4, 4:34 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 61 min |
| Jul 4, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 41 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jul 4, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Jul 4, 5:31 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 4, 5:34 PM CDT | Special Weather Statement | JAN | Neshoba | 46 min |
| Jul 4, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jul 4, 6:08 PM CDT | Special Weather Statement | JAN | Leflore | 62 min |
| Jul 4, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 48 min |
| Jul 4, 6:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.